We continue to review all events currently planned for the next sixty days and organizers will be notified if their event must be canceled, postponed, or held remotely. Please, check back on Indico during this time for updates regarding your meeting specifics.
As DOE O 142.3A, Unclassified Foreign Visits and Assignments Program (FVA) applies not only to physical access to DOE sites, technologies, and equipment, but also information, all remote events hosted by Fermilab must comply with FVA requirements. This includes participant registration and agenda review. Please contact Melissa Ormond, FVA Manager, with any questions.

----

ZOOM meetings Lab policy: You absolutely must not post Zoom meeting IDs on any public website unless you set a password to protect the meeting/event. Of course, do not post the password on any public website, either.
For details please refer to the news article https://news.fnal.gov/2020/05/security-guidelines-for-zoom-meetings-2/ Zoom information should be either given on email request or stored on a SharePoint page behind SSO".
Do NOT post the zoom information in the field 'Venue/Location' since it will show in the weekly Calendar even if the event is protected!

----

Indico search will be reestablished in the next version upgrade of the software: https://getindico.io/roadmap/


   

This search is only for public events. Restricted events are not available.

 

LHC Crab Cryostat Integration and Planning Meeting

US/Central
Hermitage (Industrial Center Bld, 2 East)

Hermitage

Industrial Center Bld, 2 East

Fermilab
Objectives
    • 8:30 AM 8:45 AM
      Introduction and Goals 15m Hermitage

      Hermitage

      Industrial Center Bld, 2 East

      Fermilab
    • 8:45 AM 9:05 AM
      Plans and Interfaces for the SPS test 20m Hermitage

      Hermitage

      Industrial Center Bld, 2 East

      Fermilab
      Speaker: Macpherson Alick (CERN)
      Slides
    • 9:05 AM 9:25 AM
      CERN Cryostat Requirements 20m Hermitage

      Hermitage

      Industrial Center Bld, 2 East

      Fermilab
      Speakers: Ofelia Capatina (CERN), Rama Calaga (CERN)
      Slides
    • 9:25 AM 9:45 AM
      SBIR Goals and Plans 20m Hermitage

      Hermitage

      Industrial Center Bld, 2 East

      Fermilab
      Speaker: Terry Grimm (NIowave)
      Slides
    • 9:45 AM 10:00 AM
      Break 15m Hermitage

      Hermitage

      Industrial Center Bld, 2 East

      Fermilab
    • 10:00 AM 10:30 AM
      RFD Cavity Design 30m Hermitage

      Hermitage

      Industrial Center Bld, 2 East

      Fermilab
      Speaker: Prof. Jean Delayen (Old Dominion University)
      Slides
    • 10:30 AM 11:00 AM
      DQW Cavity Design 30m Hermitage

      Hermitage

      Industrial Center Bld, 2 East

      Fermilab
      Speaker: Dr Qiong Wu (Brookhaven National Lab)
      Slides
    • 11:00 AM 12:00 PM
      Discussion 1h Hermitage

      Hermitage

      Industrial Center Bld, 2 East

      Fermilab
    • 12:00 PM 1:00 PM
      Lunch 1h Hermitage

      Hermitage

      Industrial Center Bld, 2 East

      Fermilab
    • 1:00 PM 1:30 PM
      Cryomodule Design Concepts - FNAL + UK 30m Hermitage

      Hermitage

      Industrial Center Bld, 2 East

      Fermilab
      Speaker: Tom Peterson (Fermilab)
      Slides
    • 1:30 PM 2:00 PM
      Niowave Cryomodule Approach 30m Hermitage

      Hermitage

      Industrial Center Bld, 2 East

      Fermilab
      Speaker: Dr Terry Grimm (Niowave)
      Slides
    • 2:00 PM 2:30 PM
      LARP Plans 30m Hermitage

      Hermitage

      Industrial Center Bld, 2 East

      Fermilab
      Speaker: Alessandro Ratti (LBNL)
      Slides
    • 2:30 PM 3:00 PM
      Break 30m Hermitage

      Hermitage

      Industrial Center Bld, 2 East

      Fermilab
    • 3:00 PM 5:00 PM
      Discussion 2h Hermitage

      Hermitage

      Industrial Center Bld, 2 East

      Fermilab
    • 7:00 PM 9:00 PM
      No host dinner 2h TBD ()

      TBD

    • 9:00 AM 12:00 PM
      LARP Planning (LARP only) Hermitage

      Hermitage

      Industrial Center Bld, 2 East

      Fermilab